# SDR SWAA2018080123978

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 52,083 hours, 25,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702030
- Part serial: 16808
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT INOP.  R&R POWER PACK PER AMM.
